# SDR CALA2025121512119

- Difficulty date: December 13, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 80,476 hours, 29,957 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 73746044
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER OUTER SURFACE I/B OF WBL 658.17 HAS PEELING PAINT.  ACCOMPLISHED RIGHT WING OUTER LOWER SURFACE CORROSION DISCREPANCY  COMPLIANCE WITH THE REQUIREMENTS OF ESR-WI 40-13356 AND ECRA 5720-03595 WERE ACHIEVED.   REPAIRED RIGHT WING O/B LOWER INSPAR SKIN PANEL AS PER EC/RA 5720-03595, AND WORK INSTRUCTIONS AAR-MIA ESR-WI NO.: 2023936-40-13356. RE-WORKED AREA LEFT "AS-IS" CONDITION AND RESTORED ALL THE APPLICABLE PRODUCTION DRAWING CONFIGURATIONS AS INSTRUCTED IN BOEING CASE MESSAGE PRO-UAL-25-0174-03B.
